# SDR EISA97222

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- Engine: Pwa JT8*
- System (JASC): 7320 · Fuel Controlling System
- Part: Linkage
- Condition: Disconnected
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ENGINE NR 3 COULD NOT REDUCE POWER, PULLED THROTTLE BACK, NO CHANGE.  SHUT NR 3 ENGINE DOWN.  FOUND LINKAGE ON FUEL CONTROL DISCONNECTED.  RECONNECTED LINKAGE.  RAN ENGINE.  OPS CHECK NORMAL.  (M)
